Opened Access Homotopy in digital spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ayala Gómez, Rafael
Domínguez Murillo, Eladio
Francés Román, Ángel Ramón
Quintero Toscano, Antonio Rafael
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2003-01-15
Publicado en: Discrete Applied Mathematics, 125 (1), 3-24.
Tipo de documento: Artículo
Resumen: The main contribution of this paper is a new “extrinsic” digital fundamental group that can be readily generalized to define higher homotopy groups for arbitrary digital spaces. We show that the digital fundamental group of a digital object is naturally isomorphic to the fundamental group of its continuous analogue. In addition, we state a digital version of the Seifert-Van Kampen theorem.
Cita: Ayala Gómez, R., Domínguez Murillo, E., Francés Román, Á.R. y Quintero Toscano, A.R. (2003). Homotopy in digital spaces. Discrete Applied Mathematics, 125 (1), 3-24.
Tamaño: 696.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43494

DOI: 10.1016/S0166-218X(02)00221-4

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones